uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Asymptotic normality and efficiency for certain goodness-of-fit tests
Uppsala University, Disciplinary Domain of Science and Technology, Faculty of Mathematics and Science.
1972 (English)In: Biometrika, ISSN 0006-3444, E-ISSN 1464-3510, Vol. 59, no 1, 137-145 p.Article in journal (Refereed) Published
Abstract [en]

Assume that a random sample of size n has been taken from a multinomial distribution with N cells. Let ξk be the number of observations in the kth cell and set

Zn=(ξ1, 1/N)+Fnn,N/N).

It is proved that, under general conditions, Zn is asymptotically normal when n and N tend to infinity so that n/N ↑ α > 0. This result is used to study asymptotic efficiency for certain goodness-of-fit tests. The chi-squared statistic turns out to be optimal in some situations.

Place, publisher, year, edition, pages
1972. Vol. 59, no 1, 137-145 p.
National Category
URN: urn:nbn:se:uu:diva-180756DOI: 10.2307/2334624ISI: A1972M115400016OAI: oai:DiVA.org:uu-180756DiVA: diva2:552219
Available from: 2012-09-13 Created: 2012-09-10 Last updated: 2012-09-13Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Faculty of Mathematics and Science
In the same journal

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 142 hits
ReferencesLink to record
Permanent link

Direct link